# SDR SWAA2013062717650

- Difficulty date: June 20, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 21,206 hours, 12,477 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER IN SPAR RIB AT 92.70 CRACKED AT LOWER END OF THE 2 MIDDLE VERTICAL STIFFENERS.  REPAIRED RIB IAW SRM.
